# SDR MALA976671

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT CAME ON IN FLIGHT.  QRH DIDN'T CORRECT THE PROBLEM.  RETRUNED TO CWA.  MAINTENANCE TROUBLESHOT SYSTEM, RESECURED EXHAUST NOZZLE ENVIROMENTAL SPLICED ON LEFT ENGINE.  OPS CHECK GOOD IAW SAAB 340 AMM 30-20-00.
